# SDR AALA20021474

- Difficulty date: October 20, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT ROW 7-12 INOPERATIVE.  SECURED BATTERIES FOR EMERGENCY EXIT LIGHTS FOR ROW 7-12.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
